U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

I take generic claritin d (loratadine 10mg + pseudoephedrine 280 mg). would 6 be enough to overdose?

1 doctor answer1 doctor weighed in
Dr. Stevan Cordas
Internal Medicine 59 years experience
Overdose?: Not really for the loratidine though minor side effects can occur but taking too many decongestants can induce hypertension, cardiac arrhythmias, tremor and other side effects. It can occasionally be fatal though not at 6.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 15, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.